# SDR COMA0760276

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 23,036 hours, 21,442 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT 5190 - APU AUTO SHUTDOWN AT GATE, SMOKE AND FLAMES REPORTED AT GATE, EMERGENCY DECLARED, FIRE SELF-EXTINGUISHED, SUSPECT RESIDUAL FUEL.  DEFERRED PER MEL 49-10-01-1.
